# SDR AALA202209081644

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777
- Aircraft serial: 31543
- Aircraft time: 36,905 hours, 4,390 cycles
- Engine: Ge CF34*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Eec
- Part number: 1962M67P06
- Part serial: FFFA1008
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Part time: 32,320 hours, 3,684 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT THRUST REVERSER APPEARED ON ENGINE INDICATING AND CREW ALERTING SYSTEM 3 TIMES IN THE AIR, TWICE ON THE GROUND. DIVERTED TO TUL. FOUND FAULTS TO BE CORRELATED WITH ELECTRONIC ENGINE CONTROL C1 R INDICATION ON STATUS MESSAGES. INSTALLED SERVICEABLE ELECTRONIC ENGINE CONTROL ON RIGHT HAND (NUMBER 2) ENGINE AND PERFORMED INSTALLATION TESTS IN ACCORDANCE WITH AMM 73-21-15.
